# SDR 03FDEA00407

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Condition: Gouged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE O/B CORE COWL UPPER SEAL AFT OF AFT HINGE GOUGED.  CLOSING ACTION ON 04/07/03.  REMOVED DAMAGED SEAL IAW SRM 51-35-01.  FAB NEW SEAL ON   TRAVELER T2/304970.  INSTALLED SEAL IAW SRM 51-35-01.
